# SDR DALA2022090605954

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 TWO CRACKS ON WEB AT RH MLG W/W, STA. 1115, BL0. CORRECTIVE ACTION: SUMMARY OF NRC 00242-WEB AT RH MLG W/W ADJACENT TO HYD LINES, STA. 1115, BL0 WAS REPAIRED PER PRI 601693-14 REV.0 AND ER/A 601693-14 REV. ORIGINAL SECTION I PERMANENT REPAIR. (2391965)
